Ibandronate - I have had 7 boniva injections (quarterly). After the last three injections I have experienced flu-like symptoms that last for approximately one week. The first year I had no side effects. Could this mean I am becoming less tolerant of this drug? Should I consider stopping this treatment for awhile?
25 Sep 2010
Actually mild flu-like symptoms is a common side effect of ibandronate injection. It doesn't mean you are becoming less tolerant ... just the fact that you started experiencing the side effects after several doses.
If these symptoms become severe and/or bothersome then please see your doctor ... but they are common.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am anticipating a reverse total shoulder surgery in 4weeks. I take Boniva for osteoporosis after having a spinal fracture. Is it recommended to ...
1 answer • 9 Apr 2014
... similar drugs; i.e., Fosamax, Boniva, Actonel, etc., for more than 5 consecutive years. I've been on these meds for 17 consecutive years ...
1 answer • 3 Aug 2014
I would like to stop taking Boniva but some medications have side effects after doing this. Does Boniva have any of those?
1 answer • 17 Oct 2014
Ibandronate - When they say take Boniva the same day each month do they mean 12th and 12th or every?
... 4th saturday
0 answers • 12 Sep 2015